English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49189/83570 (59%)
Visitors : 7090370      Online Users : 59
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19811


    Title: Some maximal inequalities and complete convergences of negatively associated random sequences
    Authors: 黃文濤;Huang, Wen-tao;Xu, Bing
    Contributors: 淡江大學經營決策學系
    Date: 2002-04-01
    Issue Date: 2009-11-30 12:23:01 (UTC+8)
    Publisher: Elsevier
    Relation: Statistics & Probability Letters 57(2), pp.183-191
    DOI: 10.1016/S0167-7152(02)00049-4
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown117View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback